Correction : “On a class of starlike functions”
Compositio Mathematica, Tome 21 (1969) no. 2, pp. 230-231.
@article{CM_1969__21_2_230_0,
     author = {Singh, Ram},
     title = {Correction : {{\textquotedblleft}On} a class of starlike functions{\textquotedblright}},
     journal = {Compositio Mathematica},
     pages = {230--231},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     zbl = {0177.33502},
     mrnumber = {245778},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_230_0/}
}
TY  - JOUR
AU  - Singh, Ram
TI  - Correction : “On a class of starlike functions”
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 230
EP  - 231
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_230_0/
UR  - https://zbmath.org/?q=an%3A0177.33502
UR  - https://www.ams.org/mathscinet-getitem?mr=245778
LA  - en
ID  - CM_1969__21_2_230_0
ER  - 
Singh, Ram. Correction : “On a class of starlike functions”. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 230-231. http://www.numdam.org/item/CM_1969__21_2_230_0/